# SDR AWKA201501300001

- Difficulty date: January 26, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20008
- Aircraft time: 8,898 hours, 5,021 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30300014
- Part serial: P118133
- Condition: Failed
- Location: Rh
- Part time: 8,429 hours, 4,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE ON DEPARTURE & CLIMBING THROUGH FL190 THE FLIGHT CREW NOTED A LOUD BANG & VIBRATION, FOLLOWED BY A RED RT ENG EXCEEDANCE CAS MSG & THEN AN AMBER RT ENG VIBRATION MSG.  THE PIC RETARDED THE RT ENG THROTTLE LEVER & THE VIBRATION DECREASED, BUT WHEN SLIGHTLY ADVANCED THE VIBRATION RETURNED, ALL OTHER ENG INDICATIONS APPEARED NORMAL.  AS A PRECAUTION AN EMER WAS DECLARED & THE ACFT RETURNED FOR AN UNEVENTFUL LANDING.  A CONTRACTED VENDOR R & R THE AFFECTED ENG, PN 3030001-4, WITH A RENTAL UNIT & UPON COMPLETION OF ADDITIONAL MX THE ACFT WILL BE RETURNED TO SERVICE.  DURING ENG TEARDOWN IT WAS DISCOVERED THAT AN LPT 2 BLADE HAD SEPARATED AT THE BLADE DOVE TAIL, CONSEQUENTLY CAUSING THE LOUD BANG & VIBRATION THAT OCCURRED IN FLIGHT.  AN ONGOING INVESTIGATION CONTINUES ON ENG SN P-118133 TO DETERMINE THE CAUSE.
